# SDR CA020213012

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Bell 427
- Engine: Pwc PW207D
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Part number: 427065244101
- Condition: Chafed
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MODIFICATION OF AIRCRAFT,  NR 2 ENGINE  OIL LINES WERE REMOVED. UPON REMOVAL OF LINES IT WAS OBSERVED THAT THE MAIN OIL FEED LINE (FROM OIL COOLER) WAS CHAFED TO A DEPTH OF 0.004 INCH. THE CHAFING OCCURRED IN THE AREA BELOW THE FORWARD ENGINE FIREWALL. THE FIREWALL HAS A STAINLESS STEEL 'TUNNEL' WHICH THE OIL LINES PASS THROUGH. THE FORWARD OUTBOARD EDGE OF THIS TUNNEL CHAFED INTO THE ALUMINUM OIL TUBE. THIS TUBE WAS REMOVED FROM SERVICE.
